Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On perfect group rings


Author: S. M. Woods
Journal: Proc. Amer. Math. Soc. 27 (1971), 49-52
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9939-1971-0271247-4
MathSciNet review: 0271247
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the group ring $ AG$ of the group $ G$ over the ring $ A$ is perfect if and only if $ A$ is perfect and $ G$ is finite. (Perfect rings were characterized by H. Bass in 1960.)


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0271247-4
Keywords: Perfect ring, group ring
Article copyright: © Copyright 1971 American Mathematical Society